You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Variances and Covariances of the Grade Sizes in Manpower Systems
P. -C. G. Vassiliou and I. Gerontidis
Journal of Applied Probability
Vol. 22, No. 3 (Sep., 1985), pp. 583-597
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3213862
Page Count: 15
You can always find the topics here!Topics: Human resources, Matrices, Social mobility, Class size, Behavior modeling, Social systems, Stochastic models, Population size, Mathematical problems, Fathers
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The asymptotic behaviour of the variances and covariances of the class sizes in closed and open manpower systems is considered. Firstly, the homogeneous case is studied and a theorem is stated which provides the answer to the problem in the most general case for the homogeneous Markov-chain models in manpower systems (open systems) and social mobility models (closed systems). Secondly, the non-homogeneous problem is studied and a theorem is given where under certain conditions it is proved that the vector sequences of means, variances and covariances converge. Finally, we relate our theoretical results to examples from the literature on manpower planning.
Journal of Applied Probability © 1985 Applied Probability Trust